| Catalog Number |
1012475 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when removing the ht winn guide wire from its packaging it was observed that he distal part of the guide wire tip coating had peeled and the coils were exposed.Another guide wire was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The guide wire was returned with no visible blood or contrast.There were no scratches or peeling noted on the teflon coating.A review of the production records and corrective or preventive actions (capa) was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported peeled / delaminated appears to be related to the operational context of the procedure.In this case, it was reported that the polymer was missing from the distal tip.Analysis of the returned wire noted no polymer separated.It should be noted that the winn guide wire specifications state that the tip of the wire has exposed coils for 4-7 mm.There is no indication of a product quality issue with respect to manufacture, design, or labeling.